# SDR DALA2019102906227

- Difficulty date: October 29, 2019
- Submitted: October 29, 2019
- Operation: Air carrier
- Aircraft: N317NB
- Make and model: Airbus A319-114
- Aircraft serial: 1324
- Aircraft time: 52,978 hours, 27,234 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Out Of Alignment
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A/C 3117 CLOSED LOG 3995730 FLT/CHK 2089. ASHORTLY AFTER T/O, RCVD "DOOR R EMER EXIT" MSG ON ECAM. COMPLIED W/ ECAM /QRH PROC, NO ABNORMAL V/S INDICATION ON PRESS PAGE. CABIN PRESS NORMAL. FOUND SENSOR ON R EMERGENCY OVERWING DOOR TOP PANEL OUT OF ALIGNMENT. REINSTALLED PANEL PER A319 AMM 52-71. NO ECAM MSG OR DOORS PAGE ABNORMAL INDICATIONS.
